



13TH ANNUAL NORTH SANTIAM BASIN SUMMIT "Working Together for a More Resilient Future"

Agenda

April 24, 2024 Anderson Room, Salem Public Library 585 Liberty Street, SE Salem, OR 97301

Time	Topics	Presenters	
10:00 am	Meeting Protocols & Agenda	Tammy Menkerud	
10:05 am	Welcome	Robert Chandler	
10:10 am	Who's in the Room?	Katie Wilson	
	Morning Session		
	Water Management		
10:15 am	US Army Corps of Engineers Updates	Dustin Bengtson	
10:45 am	Water Resources Department: Draft Integrated Water Resources Strategy	Crystal Grinnell	
11:00 am	BREAK (15 minutes)		
	Legislative Updates		
11:15 am	Short Session Update	Michael Martin	
11:25 am	Overview of 2023 Legislative Priorities	Bryn Hudson	
11:45 am	Panel Discussion: How Water Management Policy and Upcoming Legislation May Impact Resiliency in the Watershed	Panel of morning presenters	
	Lunch		
12:10 pm	Lunch Provided by City of Salem	Participants invited to provide brief announcements or updates	

Afternoon Session

	Comm	nunity Resiliency			
1:10		City of Salem: Geren Island/Bennett Dam Complex	James Winslow/Rob Keller		
1:25		Confederated Tribes of the Grand Ronde: Current and Upcoming Restoration Projects	Annaliese Ramthun		
1:40		USFS: Floodplain Restoration Project on 6 Miles in the Breitenbush Watershed	Mark Richardson		
1:55	BREA	BREAK (15 minutes)			
2:10		Partners of the North Santiam: The Path Forward	Suzanne de Szoeke Brandin Hilbrandt		
2:20		North & South Santiam Watershed Councils: Community Wildfire Resiliency and Recovery Efforts	Marie Heuberger Brandin Hilbrandt		
2:35		New National Weather Service Tools	Andy Bryant		
2:45	Q&A		Afternoon presenters		
2:55		Closing & Thank You	Robert Chandler		
3:00 pm		Adjourn			